# SDR SIMA20190105005

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 36,006 hours, 32,619 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Part serial: 26022602
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH SPEED VIBRATION APPEARS TO COME FROM NOSE WHEEL 40-70 KNOTS. C/A-FOUND NLG TIRES TO BE OUT OF ROUND. REMOVED AND REPLACED LT NLG WHEEL AND TIRE ASSY IAW W/C 32-700-17. REMOVED AND REPLACED RT NLG WHEEL AND TIRE ASSY IAW W/C 32-700-17. GREASED NLG TORQUE LINKS IAW AMM 32-34-00. A/C OK FOR SERVICE. NLG WHEEL P/N 3-1551 S/N 10263014P.
